# SDR FDEA201212144299

- Difficulty date: December 14, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 55,383 hours, 12,924 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Part time: 55,383 hours, 12,924 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING RT REAR SPAR NR 61 HOLE FOUND CRACKED.  REAMED HOLE AT 0.4MM THROUGH ALL LAYERS PER EA6-5710-163167.  INSPECTED PER NTM51-10-01,NO CRACK FOUND.  REAMED UP THE HOLE ON ALL LAYERS TO 15.836-15.875MM IN TRANSITION FIT PER EA6-5710-163167.  WET INSTALLED A NEW FASTENERS PER SRM51-40-44.  PROTECTED AS PER SRM RULES.
